# SDR ASAA2019051729391

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,347 hours, 14,385 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3250258040
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG J8 HARNESS CONNECTOR BACKSHELL LOOSE AT EEC ALTERNATOR. GROUNDED - YES. REPAIRED J8 HARNESS CONNECTOR PER AMM 73-21-06-300-802. ACCOMPLISHED EEC TEST AND ACTUATORS TEST, BOTH OPS CK GOOD.
